# SDR IPXA10558292

- Difficulty date: January 24, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO DOOR HAS SCREW STARTS AT STA 507.5 THROUGH BS 517.0 FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 52-30-02-1A1, REMOVED, FABRICATED NEW ACCESS PANEL AND INSTALLED SRM 51-40-02-0G, SRM 51-40-05-0G, MM 51-21-04-7.
